# SDR SDR2005083

- Difficulty date: December 6, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT WING LOWER EXTERNAL SKIN WITH CORROSION AT THE T/E (UNDERWING BOX ANGLE END).  REMOVED CORROSION AND TREATED IAW SRM.  DEFERRED IAW SRAS.  AREA BLENDED AS INSTRUCTED.
